Humeria

I've been on humeria for 2 months. I no longer get morning stiffness and fatigue has decreased. So generally I feel a lot better bring on it. But my joint pain is still there. Both shoulders, left elbow but the worst is my right wrist, it is that painful it feels like it is broken ( but it's not) I still get severe pain and my joints lock. I'm not sure if it's the humeria not working fully or I need to give it longer, which I will be doing or if there is permanent damage in these joints because they were inflamed for over a year while I was trying DMARDs.

I took VR from work as I feel I would have been sacked due to time off the hospital apps etc. I am having trouble getting a 'unfit for work' certificate from my GP, he said I have been working with the condition so he can't sign me off. I explained to him I struggled every day to get through the day with extreme pain, stiffness and tiredness. I gave up my job that I loved for 16 years due to my RA. ( it wasn't an easy decision ) Although I feel a bit better now, I would prefer to get myself at fit as possible before working again and find out if this is permanent damage in my joints. I only need a little time before I find out as my next hospital app is 1st oct. I will ask for X-rays to see what's going on with my joints. I can't even open a door with my right hand, I need to use both hands - how embarrassing will that be for me when going for interviews.

Is there anyone on here who is on humeria who has similar results as me. 😃

2 Replies

oldestnewest
  • I have been on humira for 11 months, but stopped for a while due to infection. ihave been back on for 2 months and like you I notice an overall improvement but still get pain.ihave a lot of joint damage, due to severe erosive r. a. this might be the best I will get from this drug,you could do better,give it longer, and good luck. pat.

  • I have been on humira just over a year, It took 6 1/2 months to kick in, and only after my vit D levels were found to be deficient, and I got vit D prescribed,

    Since then, things have graduajjy improved, and ajthough I have sme major side effects, for the moment I am xficking with ot,

    I would adviseyou to stick with it, for me it has been slow to help.

    Get your vit Dnzlevels cheked too.

    Good luck M x

You may also like...